# SDR AUS20031307

- Difficulty date: December 22, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: RB211524H
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE THRUST REVERSER FAULTY.  LIMITED INFORMATION PROVIDED.
